Limit behaviors of nonoscillatory solutions of three-dimensional time scale systems

Özkan Öztürk, Raegan Higgins

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this article, we investigate the oscillatory behavior of a three-dimensional system of dynamic equations on an unbounded time scale. A time scale T is a nonempty closed subset of real numbers. An example is given to illustrate some of the results.

Original languageEnglish
Pages (from-to)2576-2587
Number of pages12
JournalTurkish Journal of Mathematics
Volume42
Issue number5
DOIs
StatePublished - 2018

Keywords

  • Classification
  • Existence of nonoscillatory solutions
  • Fixed points
  • Three-dimensional dynamical system
  • Time scales

Fingerprint Dive into the research topics of 'Limit behaviors of nonoscillatory solutions of three-dimensional time scale systems'. Together they form a unique fingerprint.

Cite this